Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 69, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 31, 2012, 4:40 AM CDT. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2012, 4:40 AM CDT (09:40 UTC)
- Expired
- Nov 2, 2012, 3:23 PM CDT
- In force
- 59 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
520 WHUS73 KGRB 310940 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 440 AM CDT WED OCT 31 2012 ...GALE FORCE WINDS AND HIGH WAVES THIS MORNING... .GALE FORCE WINDS WILL CONTINUE THIS MORNING OVER MAINLY LOCATIONS NEAR NORTHERN DOOR COUNTY. A TIGHT PRESSURE GRADIENT ACROSS THE GREAT LAKES...BETWEEN A HIGH PRESSURE RIDGE OVER MINNESOTA AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED STATES WILL GRADUALLY DECREASE TODAY. LMZ522-542-543-311600- /O.CAN.KGRB.GL.W.0019.000000T0000Z-121031T1500Z/ /O.NEW.KGRB.SC.Y.0069.121031T0940Z-121101T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 440 AM CDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * NORTHWEST WINDS 15 TO 25 KTS WILL CONTINUE INTO THURSDAY. GUSTS TO 30 KTS WILL LINGER THIS MORNING. * WAVES 3 TO 5 FEET SOUTHERN BAY OF GREEN BAY. WAVES 5 TO 8 FEET ON LAKE MICHIGAN THIS MORNING...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-311500- /O.CON.KGRB.GL.W.0019.000000T0000Z-121031T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 440 AM CDT WED OCT 31 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * NORTH WINDS TO 30 KTS WITH GUSTS TO AROUND 40 KTS WILL LINGER THIS MORNING OVER NORTHERN DOOR COUNTY. LOOK FOR WINDS TO GRADUALLY DIMINISH LATER TODAY AND TURN TO THE NORTHWEST. * WAVES SUBSIDING TO 3 TO 5 FEET CENTRAL BAY OF GREEN BAY. WAVES 6 TO 10 FT ON LAKE MICHIGAN THIS MORNING SUBSIDING TO 5 TO 7 FEET THIS AFTERNOON. * A SMALL CRAFT ADVISORY WILL BE NEEDED AFTER THE GALE WARNING EXPIRES FOR GUSTY WINDS AND LINGERING HIGH WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TH
11 follow-up statements
329 WHUS73 KGRB 311437 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 937 AM CDT WED OCT 31 2012 ...GALE FORCE WINDS AND HIGH WAVES THIS AFTERNOON... .GALE FORCE WINDS WILL CONTINUE INTO THIS AFTERNOON OVER LOCATIONS NEAR NORTHERN DOOR COUNTY. A TIGHT PRESSURE GRADIENT REMAINED ACROSS THE GREAT LAKES...BETWEEN A HIGH PRESSURE RIDGE OVER MINNESOTA AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED STATES. THE PRESSURE GRADIENT AND WINDS WILL GRADUALLY DECREASE THIS EVENING. LMZ521-541-312100- /O.EXT.KGRB.GL.W.0019.000000T0000Z-121031T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 937 AM CDT WED OCT 31 2012 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTH WINDS TO 30 KTS WITH GUSTS TO AROUND 35 KTS WILL LINGER OVER NORTHERN DOOR COUNTY THROUGH THE AFTERNOON. LOOK FOR WINDS TO GRADUALLY DIMINISH THIS EVENING AND TURN TO THE NORTHWEST. * WAVES SUBSIDING TO 3 TO 5 FEET CENTRAL BAY OF GREEN BAY. WAVES 4 TO 7 FEET ON THE LAKE THIS AFTERNOON...WITH THE HIGHEST WAVES TOWARDS OPEN WATERS AND NEAR DEATHS DOOR. * A SMALL CRAFT ADVISORY WILL BE NEEDED AFTER THE GALE WARNING EXPIRES FOR GUSTY WINDS AND LINGERING HIGH WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-312245- /O.CON.KGRB.SC.Y.0069.000000T0000Z-121101T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 937 AM CDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY... * NORTHWEST WINDS 15 TO 25 KTS WILL CONTINUE INTO THURSDAY. * WAVES 3 TO 5 FEET SOUTHERN BAY OF GREEN BAY. WAVES SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON ON SOUTHERN PORTIONS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
703 WHUS73 KGRB 311723 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1223 PM CDT WED OCT 31 2012 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH THURSDAY AFTERNOON... .GUSTY NORTHWEST WINDS WILL CONTINUE TODAY INTO TOMORROW AFTERNOON AS TIGHT PRESSURE GRADIENT REMAINED ACROSS THE GREAT LAKES REGION. WINDS 15 TO 25 KTS AND ROUGH WAVES WILL CREATE CONDITIONS THAT ARE HAZARDOUS TO SMALL CRAFTS. LMZ521-541-010130- /O.CAN.KGRB.GL.W.0019.000000T0000Z-121031T2100Z/ /O.EXA.KGRB.SC.Y.0069.000000T0000Z-121101T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1223 PM CDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * NORTHWEST WINDS 15 TO 25 KTS WILL CONTINUE INTO THURSDAY. * WAVES 3 TO 5 FEET BAY OF GREEN BAY. WAVES WILL BE 4 TO 7 FEET THIS AFTERNOON ON THE LAKE...SUBSIDING TO 3 TO 5 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-010130- /O.CON.KGRB.SC.Y.0069.000000T0000Z-121101T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1223 PM CDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY... * NORTHWEST WINDS 15 TO 25 KTS WILL CONTINUE INTO THURSDAY. * WAVES 3 TO 5 FEET BAY OF GREEN BAY ARE EXPECTED THROUGH TONIGHT. WAVES WILL BE 4 TO 7 FEET THIS AFTERNOON ON THE LAKE...SUBSIDING TO 3 TO 5 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
362 WHUS73 KGRB 312009 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT WED OCT 31 2012 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH THURSDAY AFTERNOON... .GUSTY NORTHWEST WINDS WILL PERSIST TONIGHT AND THURSDAY AS A TIGHT PRESSURE GRADIENT RETAINS IT'S HOLD ACROSS THE GREAT LAKES REGION. LMZ521-541-010415- /O.EXT.KGRB.SC.Y.0069.000000T0000Z-121102T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 309 PM CDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT FRIDAY... * NORTHWEST WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS TONIGHT...ESPECIALLY NEAR DEATHS DOOR...WILL CONTINUE INTO FRIDAY MORNING. * WAVES SUBSIDING TO 3 TO 5 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-010415- /O.CON.KGRB.SC.Y.0069.000000T0000Z-121101T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 309 PM CDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY... * NORTHWEST WINDS 15 TO 25 KTS WILL PERSIST TONIGHT AND THURSDAY. * WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
922 WHUS73 KGRB 010214 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 914 PM CDT WED OCT 31 2012 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH THURSDAY AFTERNOON... .GUSTY NORTHWEST WINDS WILL PERSIST TONIGHT AND THURSDAY AS A TIGHT PRESSURE GRADIENT RETAINS IT'S GRIP ACROSS THE GREAT LAKES REGION. LMZ521-541-011015- /O.CON.KGRB.SC.Y.0069.000000T0000Z-121102T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 914 PM CDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... * NORTHWEST WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS NEAR DEATHS DOOR TONIGHT. * WAVES SUBSIDING TO 3 TO 5 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-011015- /O.CON.KGRB.SC.Y.0069.000000T0000Z-121101T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 914 PM CDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY... * NORTHWEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS WILL PERSIST TONIGHT AND THURSDAY. * WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
963 WHUS73 KGRB 010907 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 407 AM CDT THU NOV 1 2012 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH THIS EVENING... .GUSTY NORTHWEST WINDS WILL PERSIST INTO TONIGHT OVER PORTIONS OF THE BAY OF GREEN BAY AND LAKE MICHIGAN AS A TIGHT PRESSURE GRADIENT RETAINS IT'S GRIP ACROSS THE GREAT LAKES REGION. LMZ522-011015- /O.CAN.KGRB.SC.Y.0069.000000T0000Z-121101T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 407 AM CDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ521-541>543-011715- /O.EXT.KGRB.SC.Y.0069.000000T0000Z-121102T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 407 AM CDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... * NORTHWEST WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS NEAR DEATHS DOOR THIS AFTERNOON AND EVENING. * WAVES 3 TO 6 FT...HIGHEST WAVES ALONG NORTHERN DOOR COUNTY AND TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
900 WHUS73 KGRB 011451 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 951 AM CDT THU NOV 1 2012 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH THIS EVENING... .GUSTY NORTHWEST WINDS WILL PERSIST INTO TONIGHT OVER PORTIONS OF THE BAY OF GREEN BAY AND LAKE MICHIGAN AS A TIGHT PRESSURE GRADIENT RETAINS ITS GRIP ACROSS THE GREAT LAKES REGION. LMZ521-541>543-012300- /O.CON.KGRB.SC.Y.0069.000000T0000Z-121102T0400Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 951 AM CDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * NORTHWEST WINDS 15 TO 25 KTS. * WAVES 3 TO 5 FT...HIGHEST WAVES ALONG NORTHERN DOOR COUNTY AND TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
419 WHUS73 KGRB 012012 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 312 PM CDT THU NOV 1 2012 ...GUSTY WINDS WILL PERSIST THROUGH FRIDAY MORNING... .GUSTY NORTHWEST WINDS WILL PERSIST THROUGH FRIDAY MORNING OVER THE BAY OF GREEN BAY AND NORTHERN LAKE MICHIGAN AS A TIGHT PRESSURE GRADIENT RETAINS ITS GRIP ACROSS THE GREAT LAKES REGION. LMZ542-543-012115- /O.CAN.KGRB.SC.Y.0069.000000T0000Z-121102T0400Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 312 PM CDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DECREASED TO LESS THAN SMALL CRAFT CRITERIA. $$ LMZ522-020415- /O.EXB.KGRB.SC.Y.0069.000000T0000Z-121102T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 312 PM CDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT FRIDAY. * NORTHWEST WINDS 15 TO 25 KTS. * WAVES 2 TO 3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-020415- /O.EXT.KGRB.SC.Y.0069.000000T0000Z-121102T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 312 PM CDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT FRIDAY... * NORTHWEST WINDS 15 TO 25 KTS. * WAVES 2 TO 4 FT. HIGHEST WAVES ALONG NORTHERN DOOR COUNTY AND TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
095 WHUS73 KGRB 020212 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 912 PM CDT THU NOV 1 2012 ...GUSTY WINDS WILL PERSIST THROUGH FRIDAY MORNING... .GUSTY NORTHWEST WINDS WILL PERSIST THROUGH FRIDAY MORNING OVER THE BAY OF GREEN BAY AND NORTHERN LAKE MICHIGAN AS A TIGHT PRESSURE GRADIENT RETAINS ITS GRIP ACROSS THE GREAT LAKES REGION. LMZ521-522-541-021015- /O.CON.KGRB.SC.Y.0069.000000T0000Z-121102T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 912 PM CDT THU NOV 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... * NORTHWEST WINDS 15 TO 25 KTS. * WAVES 2 TO 4 FT. HIGHEST WAVES ALONG NORTHERN DOOR COUNTY AND TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
703 WHUS73 KGRB 020851 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 351 AM CDT FRI NOV 2 2012 ...GUSTY WINDS WILL PERSIST THIS MORNING... .GUSTY NORTHWEST WINDS WILL CONTINUE THIS MORNING OVER THE BAY OF GREEN BAY AND NORTHERN LAKE MICHIGAN AS A TIGHT PRESSURE GRADIENT RETAINS ITS GRIP ACROSS THE GREAT LAKES REGION. LMZ521-522-541-021800- /O.CON.KGRB.SC.Y.0069.000000T0000Z-121102T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 351 AM CDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * NORTHWEST WINDS 15 TO 25 KTS WITH MORNING GUSTS TO 30 KTS. * WAVES 3 TO 5 FT. HIGHEST WAVES ALONG NORTHERN DOOR COUNTY AND TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
258 WHUS73 KGRB 021506 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1006 AM CDT FRI NOV 2 2012 ...GUSTY WINDS WILL PERSIST THROUGH THIS AFTERNOON... .GUSTY NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON OVER THE BAY OF GREEN BAY AND NORTHERN LAKE MICHIGAN AS A TIGHT PRESSURE GRADIENT RETAINS ITS GRIP ACROSS THE GREAT LAKES REGION. LMZ521-522-541-022100- /O.EXT.KGRB.SC.Y.0069.000000T0000Z-121102T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1006 AM CDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTHWEST WINDS 15 TO 25 KTS WITH GUSTS TO 30 KTS. * WAVES 3 TO 5 FT. HIGHEST WAVES ALONG NORTHERN DOOR COUNTY AND TOWARD THE OPEN WATERS. * WINDS AND WAVES WILL SLOWLY EASE FOR THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
240 WHUS73 KGRB 022023 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 PM CDT FRI NOV 2 2012 ...DIMINISHING WINDS AND WAVES... LMZ521-522-541-022130- /O.CAN.KGRB.SC.Y.0069.000000T0000Z-121102T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 323 PM CDT FRI NOV 2 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH TO NORTHWEST WINDS WILL CONTINUE AT 10 TO 20 KTS THIS EVENING. A FEW GUSTS TO 25 KTS ARE POSSIBLE ALONG NORTHERN DOOR COUNTY. WAVES OF 2 TO 4 FT ARE EXPECTED. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 3:39 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Oct 31, 3:39 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CDT WED OCT 31 2012 .SHORT TERM...TODAY/TONIGHT/THURSDAY. WINDS CONTINUE NEAR ADVISORY LEVELS OVER PARTS OF DOOR COUNTY EARLY THIS MORNING...AS A RESULT WILL LET THE ADVISORY RUN ITS COURSE THIS MORNING AS THE PRESSURE GRADIENT LINGERS TODAY. CLOUDS FROM THE EAST COAST STORM WILL CONTINUE TO BRUSH OVER EASTERN WISCONSIN. RADARS SHOW RETURNS FROM CENTRAL UPPER MICH TO DOOR COUNTY. THIS PCPN WAS RUNNING INTO THE DRY AIR MASS BUT NEVERTHELESS WILL KEEP SMALL POPS GOING OVER DOOR COUNTY TODAY. OTHERWISE THE REST OF THE FORECAST AREA WILL BE BETWEEN THE SLOWLY DEPARTING EAST COAST STORM AND A WEAKENING SHORT WAVE OVER THE NORTHERN PLAINS. AS THE EAST COAST LOW WITH WRAP AROUND SUBSIDENCE DEPARTS...A FEW CLOUDS FROM THE NORTHERN PLAINS SYSTEM WILL BRUSH OVER WESTERN SECTIONS LATER TONIGHT INTO THURSDAY. SYSTEM CLOUDS EXPECTED TO DEPART QUICKLY EARLY THURSDAY FOLLOWED WITH PERHAPS LAKE EFFECT CLOUDS FROM LAKE SUPERIOR LATER THURSDAY WITH THE CAA FLOW. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. THIS FORECAST PERIOD BEGINS WITH AN UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE MOVING INTO THE WESTERN GREAT LAKES REGION AS THE SYSTEM TO THE EAST SLOWLY DEPARTS. FLOW ALOFT SPEEDS UP AND ANOTHER SYSTEM IS FORECAST TO MOVE IN...BRINGING PRECIPITATION INTO REGION FOR THE WEEKEND. THE BEST CHANCE APPEARS TO BE ON SATURDAY WITH SLIGHT CHANCE POPS CONTINUING THROUGH SUNDAY. PRECIPITATION TYPE COULD BE MESSY...WITH RAIN AND/OR SNOW EARLY CHANGING TO MAINLY RAIN DURING THE DAY. STILL SOME ISSUES WITH TIMING OF THE SYSTEM SO WILL SEE HOW FUTURE MODEL RUNS HANDLE IT. OVERALL CONDITIONS SHOULD GENERALLY BE DRY THROUGH THE EARLY PART OF NEXT WEEK. TEMPERATURES ARE NOT EXPECTED TO STRAY FAR FROM SEASONAL NORMALS. && .AVIATION...MVFR CLOUD DECK WILL CONTINUE TO SPREAD SLIGHTLY SOUTHWEST OVER THE MUCH OF NORTHEAST WISCONSIN INCLUDING POSSIBLY GRB THOUGH PERHAPS NOT ATW/OSH. OTHER SCT-BKN MVFR CLOUDS WILL LIKELY INCREASE IN COVERAGE OVER IRON MOUNTAIN...LAND O LAKES...AND EAGLE RIVER LATE TONIGHT INTO WEDNESDAY MORNING. THE CLOUDS WILL DISSIPATE FIRST OVER NORTH-CENTRAL WISCONSIN BY MIDDAY BUT WILL LIKELY TAKE TO LATER WEDNESDAY AFTERNOON FOR AREAS EAST OF THE FOX VALLEY AND LAKESHORE. OTHERWISE...GUSTY NORTHWEST SURFACE WINDS AT GRB/ATW/OSH/MTW/SUE/MNM WILL CONTINUE THROUGH WEDNESDAY AFTERNOON AND MAY CAUSE CROSSWIND CONSIDERATIONS FOR SOME AIRCRAFT. MPC && .MARINE...GALES WILL CONTINUE THIS MORNING...ESPECICALLY OVER THE NORTH HALF OF DOOR COUNTY. LATER SHIFTS WILL LIKELY LOWER THE GALE TO A SCA TODAY. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR WIZ022. && TDH/MG
Hazardous weather outlook, Oct 31, 4:19 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 419 AM CDT WED OCT 31 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 419 AM CDT WED OCT 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT STRONG NORTH WINDS OVER DOOR COUNTY THIS MORNING WILL RESULT IN HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE VEHICLES. THE WINDS ARE EXPECTED TO GRADUALLY DIMINISH LATER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS OVER DOOR COUNTY ARE REQUESTED TO REPORT PEAK WIND GUSTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-011100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 419 AM CDT WED OCT 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NORTH GALES WITH WILL CONTINUE THIS MORNING OVER LOCATIONS NEAR NORTHERN DOOR COUNTY...OTHERWISE WINDS WILL BE DIMINISHING TODAY BUT STILL REMAIN BLUSTERY FROM THE NORTHWEST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BLUSTERY NORTHWEST WINDS ON THURSDAY WILL CONTINUE TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. TH/MG
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.